# SDR SIMA20150217009

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 EMER LIGHT STRIP BROKEN AT CONNECTOR, LIGHT STRIP SIDE.  R & R LT EMER LIGHT STRIP NR 5 IAW AMM 33-50-12.  SEE BOW 181199 FOR OPERATIONS CHECK.
